# SDR CALA2018060601415

- Difficulty date: June 1, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347041020600
- Condition: Dented
- Location: Frames 55-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN THE LEFT LOWER FUSELAGE BETWEEN FRAMES 55 & 56 JUST ABOVE STRINGER 35L. CUT OUT THE DAMAGE & REPAIRED THE SKIN IAW  SRM 53-00-11-300-042.  ACCOMPLISHED HFEC OF CUTOUT &  ROTO PROBE OF OPEN HOLES, NO CRACKS FOUND.
